Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mtbr

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mtbr

  • Rank
    New Member
  1. so I am about to finish my fourth month on accutane, and ive been thinking about stopping. I am completely happy with how my face has cleared. I have red marks from old pimples and sometimes i get the occasional pimple, but other then that, i am clear. I live in Texas and the summer heat is here. I am constantly outside, so i am always getting sunburned (no matter how much sunblock i put on), i am always sweating a whole lot and constantly red when i am outside. Is it a bad decision to quit earl
  2. so im wondering. Ive been on accutane for almost 5 months, and my skin is super clear and i am pretty happy with everything. (except for the brutal side effects) although, i am still getting the occasional pimple. i will get one pimple about every week to two weeks and they come then go a couple days after. does this mean accutane is still fighting the acne? or does accutane push everything to the surface? if i were to stop the meds would i break out? anybody know why i am still getting pimples
  3. so is there anything you can do to make your complexion look better while on accutane? or do you just have to live with it? I have stopped getting pimples but i have left over pimples still. My skin just looks gross. im putting on loads of lotion but its not helping my complexion, does anyone have any advice? Thanks a bunch!!!!
  4. so ive been on accutane for 3 months. i hate the side effects, but i love the results. if i wasnt worried about the acne coming back i would of stopped taking it weeks ago. so my question is, how do you know if your acne will come back or not? how do you know if your course is finished? i get the occasional pimple like once every week or two, but they go away in two days max. is this accutane still fighting the acne or the accutane pushing all the moisture to the surface? the summers coming and
  5. recently (like the last two to three weeks) ive been experiencing a lot of stomach aches. After i eat my stomach feels very uncomfortable and almost bloated. Is this a normal symptom with accutane, anybody else always getting stomach aches while on accutane?
  6. so heres the scoop, im a senior guy in high school and ive never had acne my whole entire life whatsoever its not in my family line or anything. then all of a sudden i got stubborn acne about 9 months ago. i tried everything, changed my whole diet and tried every face wash crap in the book. then finally out of pure desperation i got on accutane at the end of February. the first month on 20mg went great my face cleared up amazingly fast, then the second month on 60 mg it was still improving but t
×